# SDR DXTA2022092370960

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 120
- Aircraft serial: T2PL6D009N2B
- Aircraft time: 3,734 hours, 2,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: CANNOT GET THE MAIN CABIN DOOR TO LATCH. DOOR COMES UP NORMALLY BUT THRE IS A PRONOUNCED CLUNK AS THE DOOR COMES SHUT AND THE LATCH WILL NOT LATCH. NO DOOR ERROR MESSGES SHOWING. INSPECTED AND FOUND FORWARD CENTER STRIKER HYPER EXTENDED OUT OF GUIDE CAUSING THE BIND. REMOVED STRIKER TO FREE MECHANISM, CONFIRMED MED LATCH MECHANISM WORKS NORMAL WITH FORWARD CENTER STRIKER OUT. INSPECTED STRIKER, GUIDE BARREL AND LATCH MECHANISM, NO DAMAGE FOUND. LUBRICATED ALL STRIKERS AS REQUIRED. INSTALLED ORIGINAL FORWARD CENTER STRIKER AS REQUIRED. PERFORMED DOZENS OF OPERATIONAL TEST, ALL TEST FOUND SATISFACTORY, DISCREPANCY NO LONGER STANDS. RESTORED AC TO ORIGINAL CONFIGURATION. ITEM GOOD TO RTS, WORK DONE IRW CE-680A AMM 52-10-07.
